# SDR HEEA082975

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,157 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 7001840913
- Part serial: 94075031
- Condition: Malfunctioned
- Location: Radar Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ALTIMETER INDICATES 50 FEET AT ALL ALTITUDES AND TEST AT 130 FEET. IN SHOP REPAIR.
